Translator Disclaimer
2013 Weighted maximal inequalities for martingales
Adam Osȩkowski
Tohoku Math. J. (2) 65(1): 75-91 (2013). DOI: 10.2748/tmj/1365452626

Abstract

The paper contains the study of sharp weighted versions of the classical Doob's weak-type estimates for real-valued martingales. As a by-product, some results concerning the structure of Muckenhoupt's classes are obtained. The proof rests on Bellman function method, i.e., it is based on the construction of a special function having appropriate concavity and majorization properties.

Citation

Download Citation

Adam Osȩkowski. "Weighted maximal inequalities for martingales." Tohoku Math. J. (2) 65 (1) 75 - 91, 2013. https://doi.org/10.2748/tmj/1365452626

Information

Published: 2013
First available in Project Euclid: 8 April 2013

zbMATH: 1266.60081
MathSciNet: MR3049641
Digital Object Identifier: 10.2748/tmj/1365452626

Subjects:
Primary: 60G44
Secondary: 60G46

Rights: Copyright © 2013 Tohoku University

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.65 • No. 1 • 2013
Back to Top